# SDR SIMA200925208

- Difficulty date: August 28, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 26,357 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE FORWARD DIGITAL WAS FOUND TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  FABRICATED AND INSTALLED REPAIR DOUBLER FOR FORWARD DIGITAL CENTER SECTION IAW 145 SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
